# SDR USAA920082070

- Difficulty date: October 20, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,693 hours, 45,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546812169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C21 MAJOR REPAIR NR 6136496 CORROSION ON INTERCOSTAL BETWEEN BS967 TO BS986.5, WL208.1, RBL17.5 IN PASSENGER CABIN.  REPAIRED INTERCOSTAL BETWEEN BS967 TO BS986.5, WL208.1, RBL17.5 IAW B737 SRM 51-40-02-0G.
